# SDR USAA920081569

- Difficulty date: August 11, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C19 MAJOR REPAIR - NR  6124220 - NR 0 SPOILER DELAMINATED ON OUTBOARD LOWER SURFACE AT WS 492.93 TO 495.93.  REPAIRED NR 0 SPOILER ON OUTBOARD LOWER SURFACE AT WS 492.93 TO 495.93 IAW B737 SRM51-70-10-2R4 REPAIR 4.
